# SDR 2004UALA01004

- Difficulty date: October 29, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1500 STRINGER 25L FRAME DENTED AFT PIT.   TYPICAL CARGO PIT DENT DAMAGE DURING CARGO LOADING.  CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR.
